# SDR DALA2025122209284

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bonding Plate
- Condition: Debonded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED BONDING PLATE FLAP TRACK FAIRING 2 (531CB) ON LH WING.   COMPLIED WITH ER/A 622998-14TR. (1360175).
